# SDR AALA201710259019

- Difficulty date: October 24, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 44,314 hours, 29,843 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Part number: 41300011
- Condition: Failed
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT RIGHT LAVATORY HAD AN ARID SMOKE ODOR,  F/A PULLED WATER HEATER CIRCUIT BREAKER, ODOR STOPPED. REMOVED AND REPLACED LAVATORY HOT WATER HEATER IAW AMM.
